# SDR CHQA201000106

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 22,553 hours, 16,587 cycles
- Engine: Allsn AE3007A
- Engine time: 19,414 hours, 16,707 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14528217403
- Condition: Cracked
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO FIELD DUE TO A BLEED 1 LEAK MESSAGE IN FLIGHT.  MX FOUND THE DUCT FROM THE PACK VALVE TO THE OVER PRESSURE SWITCH ON PACK 1 LEAKING.  THE DUCT WAS REPLACED AND THE BLEED 1 SYS LEAK CHECKED GOOD.
